Über ein algebraisches Problem

U. Wegner

Mathematische Annalen (1931)

  • Volume: 105, page 779-785
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wegner, U.. "Über ein algebraisches Problem." Mathematische Annalen 105 (1931): 779-785. <http://eudml.org/doc/159538>.

author = {Wegner, U.},
journal = {Mathematische Annalen},
pages = {779-785},
title = {Über ein algebraisches Problem},
url = {http://eudml.org/doc/159538},
volume = {105},
year = {1931},

AU - Wegner, U.
TI - Über ein algebraisches Problem
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 779
EP - 785
UR - http://eudml.org/doc/159538
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.